Translator Disclaimer
December 2017 Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases
Paolo Bravi, Rocco Chirivî, Jacopo Gandini
Kyoto J. Math. 57(4): 717-787 (December 2017). DOI: 10.1215/21562261-2017-0013

Abstract

Given a classical semisimple complex algebraic group G and a symmetric pair (G,K) of non-Hermitian type, we study the closures of the spherical nilpotent K-orbits in the isotropy representation of K. For all such orbit closures, we study the normality, and we describe the K-module structure of the ring of regular functions of the normalizations.

Citation

Download Citation

Paolo Bravi. Rocco Chirivî. Jacopo Gandini. "Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases." Kyoto J. Math. 57 (4) 717 - 787, December 2017. https://doi.org/10.1215/21562261-2017-0013

Information

Received: 3 March 2016; Accepted: 9 June 2016; Published: December 2017
First available in Project Euclid: 30 August 2017

zbMATH: 06825576
MathSciNet: MR3725259
Digital Object Identifier: 10.1215/21562261-2017-0013

Subjects:
Primary: 14M27
Secondary: 20G05

Rights: Copyright © 2017 Kyoto University

JOURNAL ARTICLE
71 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 4 • December 2017
Back to Top